# SDR SWIA202502261211

- Difficulty date: December 11, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 44,403 hours, 32,862 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACK HOUSING HAS CRACK INSIDE FUEL PANEL 651AB     (C-CHECK RO 2/25/2025)    REPAIRED DAMAGED SLAT TRACK HOUSING INSIDE FUEL PANEL 651AB IAW REO 670-57-42-577 REV-- DATE 2016-12-02 AND CRJ700 SRM 51-21-11, 51-25-06, AMM 20-70-00, 27-81-41, 27-81-39, 28-11-00.   INSTALLATION OF RH SLAT DISCONNECT SENSOR AT WS178.00 AND RH SLAT TRACK 1-3 TO BE ACCOMPLISHED ON AVMAX WC: 6102 CP# 29363030. TOOL USED: DIGITAL SCALE AV-8473 CAL DUE: AUG2025
